I had them with lamictal, but it is such a common side effect for lamictal that they actually call them "lamictal headaches" and I got double vision and vertigo. I also get just headaches with demerol. Both times I had to quit the medication as it was supposed to be asign of a serious side effect. Have you tested your blood pressure and blood sugar? Have you taken your temp? Sometimes I get very dehydrated and my blood gets thick and I have to drink gatorade or go to the ER and get fluids. B12 can cause some nasty headaches if you take too much, at least it does in me. Did you have the anticardiolipins and antiphospholipids (are they the same?) done? I think if the migraines and vertigo persist you should get some labs done through the ER or doctors to see what is going on.
Maybe it takes a while for the MTX to get out of your system too, or maybe your system is "rebounding". I got bad when my steroids wore off and lucky I got more, got bad migraines and vertigo and thick blood and dehydration when the taper ended too quick. My endo told me whenever our hormones get messed up we run a risk for electrolyte problems, we may get really thirsty and drink too much water, then we need electrolytes, so she told me to always keep gatorade on hand to stop excessive thirst.
((((Babs)))) so sorry you are going through this now. My ent ordered a hearing and balance test for my vertigo but I wasn't having problems at the time and it didn't show things. I know have to run in and get a new test when it starts acting up again.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids